# SDR 2005UALA01421

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD MIDSPAR FITTING, INBD AND OUTBD LUG BUSHINGS MIGRATED.   NR 1 PYLON INBD MIDSPAR FITTING, INBD AND OUTBD LUG BUSHINGS WERE MIGRATED. CAUSE OF BUSHING MIGRATIONS IS UNKNOWN.   BUSHINGS WERE REPLACED PER MM 54-53-90.
